# SDR PNSA970805

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 3950FS2
- Condition: Stuck
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

LT WING BOOT INFLATED DURING TAXI,  NO INDICATION IN COCKPIT.  REPLACED DISTRIBUTION VALVE.
